# SDR AALA20130919004

- Difficulty date: September 19, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 36,865 hours, 14,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FORWARD REVEAL IS DAMAGED.  INSTALLED NEW AFT CARGO DOOR CUTOUT FORWARD REVEAL IAW AARD 51-10-05-1.
